Answered by: Dr Sri Viknarajan
I’m a 24 years old single woman and my period has not come for 2 months in a row. I recently went to the gynaecologist to get checked up on and was diagnosed with polycystic ovary syndrome. I was given the prescription of Sunolut for 4 days (2 pills 2 times a day). Its day 5 now and my period is nowhere in sight but I have nausea and abdominal cramp at night. Please advice
Hello, thank you for your question.
Based on your explanation, you were prescribed Sonulut for PCOS, and yet to get your period. We understand your situation and we will try to help you out.
Nausea and abdominal cramps are common side effects of Sunolut but these symptoms could also be caused by PMS (Pre-menstrual Syndrome). Other side effects noted with the use of Sunolut include spotting, headache and weight changes. Normally, your period should come within 3 days after the course of your medication. However, we advice you to seek a doctor’s opinion regarding your problem to rule out other possible factors.
You may get in touch with our doctor to get an online consultation for your problem.
We hope you are satisfied with our answer. Thank you.